MAUDE Adverse Event Report: AtriCure, Inc. AtriClip® Flex-V® LAA Exclusion System with Preloaded V Clip¿; Left Atrial Appendage Clip, Implantable

AtriCure, Inc. AtriClip® Flex-V® LAA Exclusion System with Preloaded V Clip¿; Left Atrial Appendage Clip, Implantable
Model Number ACHV45
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Hemorrhage/Blood Loss/Bleeding (1888)
Date of Event 07/15/2026
Type of Reportable Event Serious Injury
Event or Problem Description
A patient underwent aortic valve repair/replacement (avrr) via median sternotomy with concomitant surgical ablation and left atrial appendage exclusion (laae) using achv45 atriclip device.That evening, the patient was returned to the or for bleeding.Reoperation identified that laa was torn at the base, proximal to clip device.The surgeon repaired the tear with suture from within the atrium.The patient¿s chest was packed and they were observed overnight.No further bleeding was noted and the chest was closed the following day.The patient is recovering without further reported incident.While direct cause or contribution by the device was not confirmed, it cannot be ruled out; therefore this event is being reported per part 803.There was no reported device malfunction and this event was the result of a procedural complication.
 
Additional Manufacturer Narrative
The device was not returned for evaluation however, a device history review was conducted and there is nothing in the product history record that would indicate that the devices were released with any non-conformances that would contribute to the subject complaint.

Brand Name
AtriClip® Flex-V® LAA Exclusion System with Preloaded V Clip¿
Common Device Name
Left Atrial Appendage Clip, Implantable
Manufacturer (Section D)
AtriCure, Inc.
7555 innovation way
mason OH 45040
Manufacturer (Section G)
AtriCure, Inc.
7555 innovation way
mason OH 45040
Manufacturer Contact
patricia craft
7555 innovation way
mason, OH 45040
+1(513)664-1909
MDR Report Key50240903
Report Number3011706110-2026-00030
Device Sequence Number10273113
Product Code PZX
UDI-Device Identifier10840143914294
Combination Product (Y/N)N
Initial Reporter StateME
Initial Reporter CountryUS
PMA/510(K) Number
K233407
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/13/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberACHV45
Device Catalogue NumberA001019-4
Device Lot Number166473
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/15/2026
Initial Report FDA Received Date08/13/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured05/05/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
Suture
Outcome Attributed to Adverse Event Required Intervention; Life Threatening;
Patient Age71 YR
Patient SexMale
Patient Weight171 LB